Facebook Pixel

was it an early period?

By October 13, 2014 - 7:52pm
Rate This

I had my periods on 5th September and had sex on 14th September using protection,but when he was pulling out the condom got stuck but he had pulled out, though he was pretty sure that nothing had happened,we decided to pop in an I pill in case something goes wrong.. 4 days after taking the pill I started to bleed like I was in my period but without any cramps for 3-4 days,was it an early period or withdrawal bleeding? I haven't got my October period...am I pregnant or is the pill messing up with my cycle? I have started to receive very mild cramps since 2 days now,no other signs like back pain,nausea or anything.. do I need to worry?

Add a Comment1 Comments

HERWriter Guide

Hi sera

Your other posting (same question) was answered here:


Please only post once so that we can have time to help all our readers - thanks for your understanding! 



October 14, 2014 - 4:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!